# SDR HEED065796

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Unit
- Part number: 1418523200
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR RT AND ATT. FLAGS WILL NOT PULL RMI FLAG WILL NOT PULL. GREEN NEEDLE WILL NOT POINT TO THE GPS WAYPOINT HEADING SELECTED.  GPS GIVES HEADING DATA INVALID MESSAGE. REPLACED UNIT.
